# SDR SWIA2020022748844

- Difficulty date: February 7, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 14,801 hours, 7,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE FR.12 AT BL 0".   (C-CHECK) RO 2/22/2020   REMOVED , LOCATED, DRILLED AND INSTALLED FR 12 ANGLE AT BL0  PER SRM AND SRM.
